6 doctors weighed in:

Why would I having spotting/bleeding while taking mircette (ethinyl estradiol and desogestrel) birth control?

6 doctors weighed in
Dr. James Mirabile
Gynecology
5 doctors agree

In brief: Birth control pill s

It is not unusual as with any pill to have irregular spotting especially in the first few months of use as your body accustoms itself hormonally.
Remember to try to take the pill the same time daily as they are low dose and may cause irregular bleeding because of this alone.

In brief: Birth control pill s

It is not unusual as with any pill to have irregular spotting especially in the first few months of use as your body accustoms itself hormonally.
Remember to try to take the pill the same time daily as they are low dose and may cause irregular bleeding because of this alone.
Dr. James Mirabile
Dr. James Mirabile
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors